# SDR DALA2024060405778

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION ON BUSHING ON LH ELEVATOR I/B ACTUATOR FITTING ON O/B SIDE (1 E/A). CORRECTIVE ACTION: REPLACED BUSHING (1 EA) OF I/B ACTUATOR O/B LUG OF LH ELEVATOR AS PER AIRBUS CMM 55-21-15. (0374665)
